Mark had his second Pfizer shot on Monday, but all is well :)
He had a slight low-grade fever, a bit of achiness and tiredness, but no real "flu-like" symptoms, and he went back to work Tuesday.
Though we didn't really have any side effects from the first shot, nor did Mark with his second, the one thing we both noticed after both the first shot and now is lowered exercise tolerance?
Not because of breathing/cardio, but because muscle weakness/tiredness, your muscles tire quicker?
For example, I was doing 20 minutes on the cycle and Mark was doing 30, but I had to start back at 10 and build back up and Mark is at 15.
Like I said, it's nothing to do with cardio or breathing - it's just your leg muscles just weaken/tire faster. It gets better, though :)
Others having had the shot have told us the same thing, i.e. an avid tennis player didn't play for three weeks after his second shot, and then couldn't go the full set and had to build back up, so apparently, it's normal.
Like I said after my first shot, the only "side effect" I had, if you even want to call it that, were things were more of an effort, feeling just like the first trimester of pregnancy - which makes me think the tiredness is more related to the amount of activity going on in your body, particularly in your immune system, rather than the shot itself?
Regardless, all is well! :)
Post a Comment
Note: Only a member of this blog may post a comment.